Journal of Mathematics of Kyoto University

Limit theorems for random difference equations driven by mixing processes

Tsukasa Fujiwara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 32, Number 4 (1992), 763-795.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519407

Digital Object Identifier
doi:10.1215/kjm/1250519407

Mathematical Reviews number (MathSciNet)
MR1194114

Zentralblatt MATH identifier
0778.60027

Subjects
Primary: 60H20: Stochastic integral equations
Secondary: 60F17: Functional limit theorems; invariance principles

Citation

Fujiwara, Tsukasa. Limit theorems for random difference equations driven by mixing processes. J. Math. Kyoto Univ. 32 (1992), no. 4, 763--795. doi:10.1215/kjm/1250519407. https://projecteuclid.org/euclid.kjm/1250519407


Export citation